# SDR HALA2018041100163

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 57,838 hours, 10,522 cycles
- System (JASC): 2140 · Heating System
- Part: Tube
- Condition: Obstructed
- Location: Cargo Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BULK CARGO TEMP STARTED AT 51 DEGREES F IN THE VENT MODE AT INITIAL CRUISE.  DECREASED THROUGHOUT THE FLIGHT TO AS LOW AS 44 DEGREES F.  TROUBLESHOT IAW FIM 21-44 FAULT TREE 810 AND FOUND AIR SUPPLY TUBE CLOGGED.  REMOVED ALL BLOCKAGES.  SECURED THE TUBE AND PERFORMED OPS CHECK OF BULK CARGO TEMP VENTILATION AND HEATING SYSTEM. OPS CHECKED GOOD. OK FOR SERVICE.
